# SDR HEEA083727

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,667 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 206513211
- Condition: Weak
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE NOT STRONG ENOUGH TO OPEN THE DOOR.  THE OTHER ONE HAS ONE OF THE END CLIP HOLES WORN THROUGH THE METAL. SCRAPPED.
